Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 712437, 12 pages
http://dx.doi.org/10.1155/2013/712437
Research Article

Efficient Model Selection for Sparse Least-Square SVMs

1School of Mechanical and Electrical Engineering, Jiaxing University, Jiaxing 314001, China
2School of Electronics, Electrical Engineering and Computer Science, Queen's University of Belfast, Belfast BT9 5AH, UK
3School of Computer Science and IT, University of Nottingham, Nottingham NG8 1BB, UK

Received 11 April 2013; Revised 13 June 2013; Accepted 19 June 2013

Academic Editor: Ker-Wei Yu

Copyright © 2013 Xiao-Lei Xia et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiao-Lei Xia, Suxiang Qian, Xueqin Liu, and Huanlai Xing, “Efficient Model Selection for Sparse Least-Square SVMs,” Mathematical Problems in Engineering, vol. 2013, Article ID 712437, 12 pages, 2013. https://doi.org/10.1155/2013/712437.